Translator Disclaimer
December 2015 On some Hermite-Hadamard-type integral inequalities for co-ordinated $\boldsymbol{(\alpha, \mbox{QC})}$- and $\boldsymbol{(\alpha, \mbox{CJ})}$-convex functions
Bo-Yan Xi, Jian Sun, Shu-Ping Bai
Author Affiliations +
Tbilisi Math. J. 8(2): 75-86 (December 2015). DOI: 10.1515/tmj-2015-0012

Abstract

In the article, the authors introduce the new concepts “co-ordinated $(\alpha, \mbox{QC})$-, $(\alpha,\mbox{JQC})$-, $(\alpha, \mbox{CJ})$- and $(\alpha, \mbox{J})$-convex functions”, establish some Hermite-Hadamard's type integral inequalities for the co-ordinated $(\alpha, \mbox{QC})$-, $(\alpha,\mbox{JQC})$-, $(\alpha, \mbox{CJ})$- and $(\alpha, \mbox{J})$-convex functions.

Citation

Download Citation

Bo-Yan Xi. Jian Sun. Shu-Ping Bai. "On some Hermite-Hadamard-type integral inequalities for co-ordinated $\boldsymbol{(\alpha, \mbox{QC})}$- and $\boldsymbol{(\alpha, \mbox{CJ})}$-convex functions." Tbilisi Math. J. 8 (2) 75 - 86, December 2015. https://doi.org/10.1515/tmj-2015-0012

Information

Received: 29 January 2015; Accepted: 24 May 2015; Published: December 2015
First available in Project Euclid: 12 June 2018

MathSciNet: MR3360644
Digital Object Identifier: 10.1515/tmj-2015-0012

Subjects:
Primary: 26A51‎
Secondary: 26D15, 26D20, 26E60, 41A55

Rights: Copyright © 2015 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.8 • No. 2 • December 2015
Back to Top